A Recurrence Formula for the Bernoulli Numbers

研究成果: ジャーナルへの寄稿記事

元の言語英語
ページ(範囲)192-193
ページ数2
ジャーナルProceedings of the Japan Academy Series A: Mathematical Sciences
71
発行部数8
出版物ステータス出版済み - 1995

これを引用

A Recurrence Formula for the Bernoulli Numbers. / Kaneko, Masanobu.

:: Proceedings of the Japan Academy Series A: Mathematical Sciences, 巻 71, 番号 8, 1995, p. 192-193.

研究成果: ジャーナルへの寄稿記事

@article{7b6819cdab13442dba9aeb78e67b50c1,
title = "A Recurrence Formula for the Bernoulli Numbers",
author = "Masanobu Kaneko",
year = "1995",
language = "English",
volume = "71",
pages = "192--193",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "8",

}

TY - JOUR

T1 - A Recurrence Formula for the Bernoulli Numbers

AU - Kaneko, Masanobu

PY - 1995

Y1 - 1995

M3 - Article

VL - 71

SP - 192

EP - 193

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 8

ER -